Covariant fractional extension of the modified Laplace-operator used in 3D-shape recovery

R. Herrmann

Extending the Liouville-Caputo definition of a fractional derivative to a nonlocal covariant generalization of arbitrary bound operators acting on multidimensional Riemannian spaces an appropriate approach for the 3D-shape recovery of aperture afflicted 2D slide sequences is proposed. We demonstrate, that the step from a local to a nonlocal algorithm yields an order of magnitude in accuracy and the use of the specific fractional approach an additional factor 2 in accuracy of the derived results.

download: arxiv: 1111.1311v1 [cs.CV]
reference: Fract. Calc. Appl. Anal. (2012) 15(2) 332-343